# SDR AWXA200401166

- Difficulty date: October 5, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- Engine: Ge CFM563B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581283
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A 2 INCH CRACK WAS FOUND IN FLOORBEAM WEB AT BS 328, RBL 28, WL 208.  MAINTENANCE CUTOUT DAMAGED AREA IN FLOORBEAM WEB AT BS 328, RBL 28; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW ER 03-5335-04295-RC1.
